Alert archive / New York / Wind Advisories in 2012
Wind Advisory 5, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Mar 2, 2012, 3:24 PM EST for 11 counties in New York. It took effect at Mar 3, 2012, 7:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2012, 3:24 PM EST (20:24 UTC)
- In effect from
- Mar 3, 2012, 7:00 AM EST
- Expired
- Mar 3, 2012, 5:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Binghamton, NY
Counties Cayuga County, NY, Chemung County, NY, Cortland County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tompkins County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 67 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
070 WWUS71 KBGM 022024 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 324 PM EST FRI MAR 2 2012 NYZ009-015>018-022>025-036-037-044-032030- /O.NEW.KBGM.WI.Y.0005.120303T1200Z-120303T2200Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND 324 PM EST FRI MAR 2 2012 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST SATURDAY. * LOCATIONS...ONEIDA, YATES, SENECA, SOUTHERN CAYUGA, ONONDAGA, STEUBEN, SCHUYLER, CHEMUNG, TOMPKINS, MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...WEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS AROUND 40 MPH. * TIMING...WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ MUNDSCHENK
5 follow-up statements
336 WWUS71 KBGM 030226 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 926 PM EST FRI MAR 2 2012 NYZ009-015>018-022>025-036-037-044-032200- /O.CON.KBGM.WI.Y.0005.120303T1200Z-120303T2200Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND 926 PM EST FRI MAR 2 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EST SATURDAY... * LOCATIONS...ONEIDA... YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... STEUBEN... SCHUYLER... CHEMUNG... TOMPKINS... MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...WEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS AROUND 40 MPH. * TIMING...WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
302 WWUS71 KBGM 030817 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 317 AM EST SAT MAR 3 2012 NYZ009-015>018-022>025-036-037-044-032200- /O.CON.KBGM.WI.Y.0005.120303T1200Z-120303T2200Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND 317 AM EST SAT MAR 3 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... * LOCATIONS...ONEIDA... YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... STEUBEN... SCHUYLER... CHEMUNG... TOMPKINS... MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...WEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS AROUND 40 MPH. * TIMING...WINDS WILL INCREASE AROUND SUNRISE AND CONTINUE THROUGH THE AFTERNOON. * IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
291 WWUS71 KBGM 031420 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 920 AM EST SAT MAR 3 2012 NYZ009-015>018-022>025-036-037-044-032200- /O.CON.KBGM.WI.Y.0005.000000T0000Z-120303T2200Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND 920 AM EST SAT MAR 3 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * LOCATIONS...ONEIDA...YATES...SENECA...SOUTHERN CAYUGA... ONONDAGA...STEUBEN...SCHUYLER...CHEMUNG...TOMPKINS...MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...WINDS WILL INCREASE AND PEAK IN THE AFTERNOON. WINDS WILL SUBSIDE THIS EVENING. * IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ DJN
507 WWUS71 KBGM 032012 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 312 PM EST SAT MAR 3 2012 NYZ009-015>018-022>025-036-037-044-032200- /O.CON.KBGM.WI.Y.0005.000000T0000Z-120303T2200Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND 312 PM EST SAT MAR 3 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * LOCATIONS...ONEIDA...YATES...SENECA...SOUTHERN CAYUGA... ONONDAGA...STEUBEN...SCHUYLER...CHEMUNG...TOMPKINS...MADISON AND CORTLAND COUNTIES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...WEST 25 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...WINDS WILL DIMINISH BY EVENING. * IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ DJN
727 WWUS71 KBGM 032150 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 450 PM EST SAT MAR 3 2012 NYZ009-015>018-022>025-036-037-044-032300- /O.EXP.KBGM.WI.Y.0005.000000T0000Z-120303T2200Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND 450 PM EST SAT MAR 3 2012 ...WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON... WINDS WILL BE DIMINISHING AS WE HEAD INTO EVENING. PEAK GUSTS ARE EXPECTED TO REMAIN BELOW 40 MPH FOR THE REMAINDER OF THE LATE AFTERNOON...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS PLANNED AT 5 PM. $$ MDP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Mar 2, 1:04 PM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 2, 1:04 PM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 104 PM EST FRI MAR 2 2012 .SYNOPSIS... A POWERFUL STORM SYSTEM WILL BRING RAIN SHOWERS AND GUSTY WINDS TO OUR REGION TONIGHT AND SATURDAY. MUCH COOLER AIR WILL FOLLOW FOR THE BEGINNING OF THE NEW WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1115 AM UPDATE...WITH SFC HIGH PRES ALONG THE NEW ENGLAND COAST A SOUTHEAST RETURN FLOW HAS BROUGHT LOW CLOUDS BACK ACROSS MUCH OF THE FORECAST AREA FROM I81 EAST. THIS FLOW WILL CONTINUE THROUGH THE AFTERNOON HOURS BRINGING MOSTLY CLOUDY TO CLOUDY CONDITIONS FROM I81 EAST AND PARTLY SUNNY ELSEWHERE. BASED ON INCREASED CLOUD COVER LOWERED MAX TEMPS A FEW DEGREES IN THE EAST. PREVIOUS DISC... RADAR SHOWS PRECIPITATION IS PULLING OUT OF ONEIDA COUNTY, WHERE PATCHY FREEZING DRIZZLE HAS BEEN OBSERVED. DRIER AIR IS WORKING IN FROM THE WEST, AND HIGH PRESSURE WILL BRING US A QUIET FRIDAY PRIOR TO THE NEXT STORM SYSTEM. MODEL SOUNDINGS SUGGEST WARMER AIR ALOFT NOSING INTO THE LOWER LAKE PLAIN SHOULD PUSH TEMPERATURES TOWARD 50 DEGREES THIS AFTERNOON. COOLER AIR ENTRENCHED TO THE EAST WILL KEEP MAXES IN THE LOWER TO MIDDLE 40S. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... DUAL JET INVOF LOW LEVEL WARM FRONT WILL CAUSE INTENSE FORCING TONIGHT INTO EARLY SATURDAY. MID LEVEL INSTABILITY EXISTS ACROSS MUCH OF THE FA. HOWEVER LOW LEVEL INSTABILITY IS MORE CONSTRICTED TO THE LOWER LAKE PLAIN EARLY THIS EVENING, THEN ACROSS THE FAR SOUTHEASTERN FA SATURDAY MORNING. WITH THIS MIND, WE HAVE PULLED BACK ON THE CHANCE FOR THUNDER AND CONFINED IT TO THE LOW LEVEL INSTABILITY AREA. LOW LEVEL JET IN EXCESS OF 35 KNOTS WILL BATTLE AN INVERSION OVERNIGHT, AND THEREFOR HAVE A DIFFICULT TIME ADVECTING DOWNWARD. HOWEVER GIVEN THE LAPSE RATES AND THE FORCING, WE THINK THERE COULD BE SOME 30-35 MPH WINDS MIXING DOWNWARD, ESPECIALLY AFTER SUNRISE. FOLLOWED NAM12/SREF MIX FOR DAYTIME TEMPS ON SATURDAY AS STRONG COLD AIR ADVECTION BATTLES THE EARLY MARCH SUN. DOWNWARD MOTION WILL BE STRONGEST AT THIS TIME, SO THIS WILL ALSO BE OUR BEST POTENTIAL FOR ADVISORY LEVEL GUSTS. WE ARE NOT CONFIDENT ENOUGH TO ISSUE AT THIS TIME, AND WILL WAIT FOR ANOTHER MODEL RUN TO FORECAST THIS THIRD PERIOD POTENTIAL. SATURDAY NIGHT APPEARS QUIET. LAKE TO 850H LAPSE RATES INCREASE TOWARD DAYBREAK, SUGGESTING INCREASED POTENTIAL FOR LIGHT LES INTO ONEIDA COUNTY. MORE OF THE SAME SUNDAY AND SUNDAY NIGHT. COLD AIR ADVECTION CONTINUES TO PUSH TEMPS DOWNWARD, WITH WESTERLY FLOW BRINGING SCATTERED LES TO THE NORTHERN HALF OF THE FA. NOT MUCH IN THE WAY OF ACCUMS EXPECTED. && .LONG TERM /MONDAY THROUGH THURSDAY/... 330 PM THU UPDATE... DESPITE SOME SMALLER DETAIL DIFFS...NWP AGREEMENT IS GOOD ON THE LARGE SCALE THIS PD. THUS...WE FOLLOWED HPC PROGS CLOSELY. A FAIRLY DEEP ERN CONUS TROUGH AND WRN CONUS RIDGE SHOULD START THINGS OUT SUN/MON...GIVING NY/PA A BRIEF PD OF BELOW NORMAL TEMPS (HIGHS MOSTLY IN THE 20S AND 30S) AND LAKE-EFFECT SHSN. THESE FEATURES SHOULD PROGRESS DOWNSTREAM THEREAFTER...AND SHOW SOME FURTHER AMPLIFICATION OVER TIME. ULTIMATELY...A LONG-WAVE TROUGH LOOKS TO SET UP FROM THE FRONT RANGE OF THE ROCKIES INTO THE CENTRAL STATES...WHILE UPPER RIDGING BUILDS NEAR THE EAST COAST. AS A RESULT...TEMPS SHOULD REBOUND SIGNIFICANTLY IN OUR NECK OF THE WOODS...AND CLIMB TO ABV NORMAL LEVELS BY NEXT WED/THU. ONCE LES PARAMETERS BREAK DOWN BY MON NGT/EARLY TUE...THIS ALSO LOOKS LIKE A DRY STRETCH OF WX...WITH ANY FROPA'S FAST MOVING IN NATURE...AND LACKING SIG MOIST TAPS TO THE GOMEX OR ATLANTIC. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MVFR CIGS AT BGM/AVP AT 18Z UTC ARE XPCTD TO SPREAD ACRS THE THE FCST AREA DURING THE REMAINDER OF THE AFTN/EARLY EVNG. ONLY XCPTN MAY BE SYR WHERE SE FLOW COULD RESULT IN CIGS REMAINING IN THE LOW VFR RNG. OTRW...FNTL SYSTEM WORKING TWDS THE AREA TNGT WITH A PERIOD OF SHRA AND WDSPRD MVFR/LCL IFR ALL AREAS. POTNL FOR ISOLD ELEVATED TSRA SPCLY SRN TIER AND NE PA BUT PROBS NOT GREAT ENUF TO INCLUDE IN TAFS. CLEARING XPCTD TWDS DAYBREAK OR EARLY TMRW MRNG AS DRY SLOT WORKS OVER THE RGN. WINDS THIS AFTN/TNGT SELY GNRLY 10-20 KTS...15-25 ON THE HILLTOPS. AFTER FROPA ON SAT MRNG...WSW WINDS 20-30...WITH G35-40...STRONGEST GUSTS AND SUSTAINED WINDS XPCTD AT SYR. .OUTLOOK... SAT NGT...BECMG MVFR CNTRL NY IN -SHSN AND CIGS. SUN/SUN NGT MON...MVFR IN SNOW SHOWERS CNTRL NY. MON NGT...VFR. TUE/WED...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...DJP NEAR TERM...DJP/RRM SHORT TERM...DJP LONG TERM...MLJ
Hazardous weather outlook, Mar 2, 3:29 AM EST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 329 AM EST FRI MAR 2 2012 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038-030830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD- 329 AM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT, BRINGING WIND GUSTS POSSIBLY AS HIGH AS 40 MPH TOWARD MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG WINDS BEHIND A COLD FRONT WILL BRING GUSTS OF POTENTIALLY 30 TO 40 MPH, ESPECIALLY DURING THE MORNING AND EARLY AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ039-040-043-044-047-048-072-030830- SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 329 AM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in New York, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.